# SDR CA000329043

- Difficulty date: March 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 10,281 hours
- Engine: Lyc TIO540A2B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 13F17776
- Condition: Broken
- Location: Engine
- Component: Engine, Lyc, TIO540A2B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRANKSHAFT FOUND BROKEN AT COUNTERWEIGHT.
